Tingling In The Left Hand, Left Chest Pain Disappear And Dizziness?

Illustration of Tingling In The Left Hand, Left Chest Pain Disappear And Dizziness?
Illustration: Tingling In The Left Hand, Left Chest Pain Disappear And Dizziness? healthline.com

Good afternoon doctor,

1 Answer:

Hello Duma, thank you for consulting us on HealthReplies.com.


Very many factors can cause chest pain and tingling in the hands / arms, especially the left one. Although heart disease is a scourge for most people and is associated with pain in the left chest, but not necessarily all the pain in the left chest caused by heart disease. Other diseases or conditions that can also cause pain in the left chest are:

muscles that experience spasm due to excessive physical activity or a short amount of time and without heating
presence of a disorder or disease in the lungs
the spread of pain from diseases of the stomach due to increased stomach acid
the effects of prolonged psychological stress
and other factors

If you have done an examination with a doctor and have done an electrocardiogram / ECG to determine the electricity and condition of your heart, then if delivered within normal limits, then you do not need to worry anymore that your symptoms are caused by heart disease. However, excavating the cause is very necessary to decide the appropriate treatment of your case. Therefore, we suggest that you reconsider the doctor or seek other doctors' opinions to get a view that might be closer to your case. Previously, there will definitely be a complete medical interview and a complete examination of your body, and then maybe if needed the doctor will do another examination such as a Rongten chest photo and can also collaborate with other health professionals such as physiotherapists to handle your complaint.


What you need to do now is certainly not to worry or worry too much, because psychological disturbances can greatly aggravate the complaints you are feeling, besides trying to streatching or relaxing the muscles around your chest and arms so that your muscles become relaxed and pain can decrease, besides that do a healthy lifestyle by not smoking, avoid staying up late, do not consume alcohol and eat healthy foods. Thus our explanation hopefully helps.

: by

Related Question

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

Stomach Aches After Taking Nonsteroidal Anti-inflammatory Drugs (NSAIDS).?

(1 year ago)

Doctor, I have heel pain and have been given potassium medicine for diclofenac, vanbe and mecobalamin. The doctor said it could affect my stomach. Indeed, I feel my stomach is sore...

Burping Repeatedly And The Upper Abdomen Feels Large And Hard?

Burping Repeatedly And The Upper Abdomen Feels Large And Hard?

(1 year ago)

I burp continuously for 3 months more especially if I have eaten spicy food. My upper stomach also feels big and hard. I wonder what kind of illness I am suffering from because it ...

Brown Spots Come Out Sometimes Red During 3 Months Of Pregnancy?

Brown Spots Come Out Sometimes Red During 3 Months Of Pregnancy?

(1 year ago)

AssalmualaikumDok I am 3 months pregnant. But I was bleeding for 4 days when I got brown blood, but also red …? Is this one of the first signs of miscarriage?...

Leave a Reply

Your email address will not be published. Required fields are marked *